# SDR UALA2013052003446

- Difficulty date: May 20, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 69,550 hours, 12,163 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11706K0260
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR, HYDRAULIC LEAK. REPAIRED BRAKE HOSE.
